Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the distribution of a convex even function of several independent rounding-off errors


Author: H. P. Mulholland
Journal: Proc. Amer. Math. Soc. 3 (1952), 310-321
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0048148-8
MathSciNet review: 0048148
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. W. Birnbaum, On random variables with comparable peakedness, Ann. Math. Statist. vol. 19 (1948) pp. 76-81. MR 0024099 (9:452g)
  • [2] T. Bonnesen, Les problèmes des isopérimètres et des isépiphanes, Paris, 1929.
  • [3] H. H. Goldstine and J. von Neumann, Numerical inverting of matrices of high order. II, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 188-202. MR 0041539 (12:861b)
  • [4] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1934.
  • [5] S. Saks, Theory of the integral, Warsaw, 1937.
  • [6] J. V. Uspensky, Introduction to mathematical probability, New York, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0048148-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society